The finite element approximation of Hamilton-Jacobi-Bellman equations: The noncoercive case

M. Boulbrachene, B. Chentouf

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

This paper deals with the piecewise linear approximation of Hamilton-Jacobi-Bellman equations with noncoercive operators. We establish an L-error estimate developing a very simple approach based mainly on a discrete L-stability property with respect to the data for the corresponding discrete coercive problem.

Original languageEnglish
Pages (from-to)585-592
Number of pages8
JournalApplied Mathematics and Computation
Volume158
Issue number2
DOIs
Publication statusPublished - Nov 5 2004

    Fingerprint

Keywords

  • Discrete stability
  • Error estimate
  • Finite element
  • Hamilton-Jacobi-Bellman equations
  • Quasi-variational inequalities

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this